# SDR C77A2019050600004

- Difficulty date: May 6, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 31,132 hours, 18,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 17021769405
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE FR17 CROSSBEAM UPPER FLANGE DISCOVERED DURING BASIC CHECK. THE DAMAGE WAS REMOVED BY BLEND OUT WITH THE FOLLOWING APPROXIMATE DIMENSIONS: 0.750 INCH X 0.750 INCH X 0.082 INCH DEEP, 0.750 INCH X 0.750 INCH X 0.080 INCH DEEP AND 0.158 INCH X 0.158 INCH X 0.083 INCH DEEP (REF FIGURE 1). THE PERMANENT REPAIR WILL BE ACCOMPLISHED PER SRM 53-00-10/REPAIR 03P, FIGURE 203 AND TABLE 204. BECAUSE THE FR17 CROSSBEAM IS PSE/FCS, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR.
